Publication:
Exact divisibility properties of some subsequences of fibonacci numbers

dc.contributor.authorChatchawan Panraksaen_US
dc.contributor.authorAram Tangboonduangjiten_US
dc.contributor.authorKeng Wiboontonen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherChulalongkorn Universityen_US
dc.date.accessioned2018-10-19T05:09:11Z
dc.date.available2018-10-19T05:09:11Z
dc.date.issued2013-11-01en_US
dc.description.abstractFor each positive integer n, we consider the following sequence of numbers F(n), F(nF(n)), F(nF(nF(n))), ⋯, where F(n) is the nth Fibonacci number defined in the usual way. Let Gk(n) be the kth term of this sequence. We prove that F(n)k || Gk(n) for all positive integers k and n with n > 3. For the first nontrivial case when n = 3, we prove that F(3)2k-1 || Gk(3) for all positive integers k. We also provide an alternative proof of the divisibility of Gk(n) by F(n)k first proved by two authors of this work. Finally, we give explicit formulas of the quotients obtained from dividing Gk(n) by F(n)k for the cases when k = 2 and k = 3.en_US
dc.identifier.citationFibonacci Quarterly. Vol.51, No.4 (2013), 307-318en_US
dc.identifier.issn00150517en_US
dc.identifier.other2-s2.0-84888358512en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/32013
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84888358512&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleExact divisibility properties of some subsequences of fibonacci numbersen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84888358512&origin=inwarden_US

Files

Collections